| Catalog Number |
03829645 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/27/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that; upon loading a redux screw, the upper tab popped off with very little to no pressure exerted on it.
Additional Manufacturer Narrative
Risk assessment; visual, functional analysis and device history could not be performed as the device was not returned.No lot # was provided, so a manufacturing record review could not be performed.The root cause of the event cannot be determined.
Event or Problem Description